Shank, R. James and Fleischmann, Peter and Sezer, Müfit and Woodcock, Chris F. (2006) The Noether numbers for cyclic groups of prime order. Advances in Mathematics, 207 (1). pp. 149-155. ISSN 0001-8708. (doi:https://doi.org/10.1016/j.aim.2005.11.009 ) (Full text available)
This is the latest version of this item.
|PDF (Noether Numbers for Cyclic Groups)|
The Noether number of a representation is the largest degree of an element in a minimal homogeneous generating set for the corresponding ring of invariants. We compute the Noether number for an arbitrary representation of a cyclic group of prime order, and as a consequence prove the "2p−3 conjecture."
|Uncontrolled keywords:||Invariant theory; Noether numbers; Degree bounds|
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
|Depositing User:||Judith Broom|
|Date Deposited:||19 Dec 2007 18:40 UTC|
|Last Modified:||19 May 2014 13:27 UTC|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/1008 (The current URI for this page, for reference purposes)|
Available versions of this item
The Noether numbers for cyclic groups of prime order. (deposited 19 Dec 2007 19:32)
- The Noether numbers for cyclic groups of prime order. (deposited 19 Dec 2007 18:40) [Currently Displayed]